# SDR SWAA2023110808780

- Difficulty date: October 8, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 51,137 hours, 29,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D; STRINGER 19 L FWD CARGO COMPARTMENT 2023-637704<[01] REPLACED GUSSET AND FASTENERS LOCATED BS 500D; STRINGER 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ; ITEM 9 ; SRM 51-40-02 AND DWG 143A7902 ; SHEET 209 ; REV-.  SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK CARD COMPLETED  REPLACED GUSSET AND FASTENERS LOCATED BS 500D; STRINGER 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ; ITEM 9 ; SRM 51-40-02 AND DWG 143A7902 ; SHEET 209 ; REV-.
